# SDR SWIA200922266

- Difficulty date: August 3, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 16,261 hours, 14,172 cycles
- Engine: Ge CF343B1
- System (JASC): 7250 · Turbine Section
- Part: Case
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE LOW PRESSURE TURBINE CASE CRACKED BEYOND LIMITS.  (C-CHECK)  REPLACED ENGINE.
